Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering from cold, cough, stomach ache and diarrhea. Took nutrolin-B. Proper cure?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 338 Questions
hello doctor this is XXXXXXX here my daughter now its 4 months running from sunday here stools are very water type i had put nutrolin-B but also its the same way from yesterday night frm 2 o clk night she had stomatch pain again her stools were waterish n bcoz of excess of heat she has sever cold n cough with lots of kafa if she drinks milk she ill vomite
Posted Mon, 10 Dec 2012 in Child Health
Answered by Dr. Kaushik K Murthy 21 minutes later
Hello XXXXXXX, thanks for writing to us. I went through your query, i feel that your child may have a gastroenteritis i.e infection of the intestines / or the child may be having lactose intolerance which is transient, i.e intolerance towards lactose present in the mothers milk. Regarding the cold and cough, your child might be having an upper respiratory tract infection , may be viral cause in nature. My suggestion is please do not self medicate the child, have a pediatrician to get the child examined and the medicines to be started in a proper line. Meanwhile keep a watch on the hydration status of the child , watch for breathing difficulties in the child , get a stool examination done for stool routine and stools for reducing substances in the nearby laboratory. Review with your pediatrician. In the query , you have not specifically asked for any particular question, you have told all the symptoms the child is facing currently. So i once again suggest you to get your child examined by a pediatrician. Thank you , hope i have answered your query. Kindly review with us, regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor